MAUDE Adverse Event Report: Sunstar Americas, Inc. GUM Proxabrush Go Betweens Cleaners Tight; Toothbrush, Manual

Sunstar Americas, Inc. GUM Proxabrush Go Betweens Cleaners Tight; Toothbrush, Manual
Model Number 872PQ
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/25/2026
Type of Reportable Event Malfunction
Event or Problem Description
Consumer was wedging the brush in between her teeth in the bottom quadrant in the front and it broke off the brush was stuck in between her teeth.It was stuck between 22 and 23.Consumer pushed the broken brush out with her fingers.

Brand Name
GUM Proxabrush Go Betweens Cleaners Tight
Common Device Name
Toothbrush, Manual
Manufacturer (Section D)
Sunstar Americas, Inc.
301 e. central road
schaumburg IL 60195
Manufacturer (Section G)
Sunstar Americas, Inc
301 e. central road
schaumburg IL 60195
Manufacturer Contact
darren scheer
301 e. central road
schaumburg, IL 60195
+1(813)363-3004
MDR Report Key50856473
Report Number1413787-2026-00310
Device Sequence Number18554712
Product Code EFW
UDI-Device Identifier00070942752862
UDI-Public00070942752862
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number872PQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/25/2026
Initial Report FDA Received Date09/22/2026
Patient Sequence Number1
Patient SexUnknown